Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Took emergency pill after unprotected sex, periods still hasn't come. Why is it messed up ?

Hello, well my last period started 2/12/13 and last weekend which was on a Saturday 3/09/13 my active pills ended (I am on regular birth control pills and I ve been on it for about 2 years and I never missed a day) so on that night I had unprotected sex with my fiance and he came inside me and on Monday afternoon 3/11/13 I took the emergency pill (NEXT CHOICE) and my period was suppose to come on 3/12/13 or 3/13/13 and my period didn t come. And I was on the placebo pills that aren t active and my period still didn t come and on Saturday 3/16/13 I had unprotected sex once again and he came inside me and on Sunday morning 3/17/13 I took NEXT CHOICE again and I spotted a little bit blood and it stopped. Then today 3/18/13 I m spotting again. So could it possibly be that it messed up my period? Am I still going to get it this week ? And oh yeah I took a pregnancy test today and it came out negative. So can you please help me and please don t judge me, I m not perfect. Thank you.
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  8
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for posting your query on health care magic.
Emergency contraceptives are known to cause menstrual disturbances.
Wait for 1 more week for your periods.
Repeat urine pregnancy test after a week.
Transvaginal scan and blood test for beta HCG will give better idea about pregnancy.
Hope this helps.
Dr Nilofer
Answered: Mon, 22 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor